Nov 14, 2006
I was born with HIV, I'm 18 years old and weight 160 lbs. at 5'8".I am currently a bodybuilder and want to pack on 10-15 lbs. It's hard for me to force myself to eat. Can I ask my Dr. if I can take Marinol to increase weight and I also get depress sometimes and try to hide my emotion because I feel that no one understands how I feel everyday when I wake up feeling upset for no reason. I had troubles in the past with Marijuana alot. I've been suspened for it in highschool. I currently got fired at work for it a week ago. Since then I stop smoking it. Now I just want to feel depress because of thing that happen to me in the past. I try not to put these things behind me but it keep roaming my mind making more depress. When I smoke it relaxes my mind and help me alot as far as forgeting my past and helps alot with my bodybuilding with packing on muscle weight. I even dream about smoking Marijuana.But every time I smoke it something bad always happen to me like I explained earlier. I talk to my folks about it they think maybe the meds I take for my HIV is making me depress possibly. They think that smoking Marijuana has an effect with my HIV meds. Plus I hide my emotions alot when I'm around people. If I look upset they'll ask me was wrong but they still can't solve how I feel inside everyday. I have alot on my mind now that I'm an adult which makes it worse. Should I talk to my Dr. about how I feel and taking Marinol even tho they think I look and feel great inside?
| Response from Dr. Henry
I would discuss your issues and concerns with your HIV specialist who could evaluate the contribution of your HIV medications and clinical status to your complaints as well as discuss the marijuana/Marinol issue. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Muscle Ache A Sign Of AIDS?
- Is Red Eyes An Acute Symptom Of HIV?
- Is Tingling In Feet An Early Sign Of HIV?
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Erectile Dysfunction After Anal Sex Without Condom Does It Mean I Have HIV
- Pain In Balls After Touching Precum Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.